MAUDE Adverse Event Report: ENDOLOGIX SANTA ROSA OVATION IX; MAIN BODY

ENDOLOGIX SANTA ROSA OVATION IX; MAIN BODY
Model Number TV-AB2080-J
Medical Device Problem Codes Patient-Device Incompatibility (2682); Insufficient Device Problem Information (3190)
Health Effect - Clinical Codes Failure of Implant (1924); Not Applicable (3189)
Date of Event 06/26/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The device involved in this event will not be returned for evaluation as it remains implanted in the patient.Patient medical records and imaging studies will be requested for further evaluation by the clinical specialist.If additional information pertinent to the incident is obtained, a follow-up report will be submitted.
 
Event or Problem Description
The patient was initially implanted with the ovation ix abdominal stent graft system to treat an abdominal aortic aneurysm (aaa).An intraoperative 1a endoleak was identified at the end of the procedure.The physician elected to monitor the patient and will re- evaluate at the 30 day follow up.
 
Additional Manufacturer Narrative
It was reported intraoperative type 1a endoleak appears have resolved on its own with no intervention.Therefore there was no patient harm or device failure.A complaint is not warranted since there is no alleged deficiency related to identity, quality, durability, reliability, safety, effectiveness, or performance of the device.Corrections: b5: describe event or problem h6: patient code: remove code 1924.H6: device code: remove code 3190.H6: result code: remove code 3233.H6: conclusion code: remove code 11.
 
Event or Problem Description
The patient was initially implanted with the ovation ix abdominal stent graft system to treat an abdominal aortic aneurysm (aaa).An intraoperative 1a endoleak was identified at the end of the procedure.The physician elected to monitor the patient and will re- evaluate at the 30 day follow up.Additional information: it was reported intraoperative type 1a endoleak appears have resolved on its own with no intervention.Therefore there was no patient harm or device failure.A complaint is not warranted since there is no alleged deficiency related to identity, quality, durability, reliability, safety, effectiveness, or performance of the device.

Brand Name
OVATION IX
Common Device Name
MAIN BODY
Manufacturer (Section D)
ENDOLOGIX SANTA ROSA
3910 brickway blvd
santa rosa CA 95403
MDR Report Key10320965
Report Number3008011247-2020-00080
Device Sequence Number14323830
Product Code MIH
UDI-Device IdentifierM701TVAB2080J1
UDI-Public+M701TVAB2080J1/$$3230415FS04142001T
Combination Product (Y/N)N
Initial Reporter StateKY
PMA/510(K) Number
P120006
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2020
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Remedial Action Other
Type of Report Initial,Followup
Report Date (Section B) 06/26/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date04/15/2023
Device Model NumberTV-AB2080-J
Device Catalogue NumberTV-AB2080-J
Device Lot NumberFS041420-01
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 06/26/2020
Supplement Date Received by Manufacturer06/26/2020
Initial Report FDA Received Date07/24/2020
Supplement Report FDA Received Date09/20/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
ILIAC LIMB LOT FS032320-38; ILIAC LIMB LOT FS032420-33; POLYMER LOT FF081219-02; ILIAC LIMB LOT FS032320-38; ILIAC LIMB LOT FS032420-33; POLYMER LOT FF081219-02
Outcome Attributed to Adverse Event Other;
Patient Age67 YR